# SDR QMLA2019060529052

- Difficulty date: June 2, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N299AM
- Make and model: Pilats PC1245
- Aircraft serial: 236
- Aircraft time: 11,922 hours, 12,976 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Chafed
- Location: Pressure Switch
- Component: Compressor
- Component part number: 113440013
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING WIRING TO PRESSURE SWITCH FOR THE COMPRESSOR MOTOR WERE CHAFED THROUGH, AND SHORTING TO THE MOTOR MOUNT. REPAIRED THE WIRING IAW AC43-13 AND PILATUS PC-12/45 WIRING DIAGRAM AND FUNCTION CHECKED PER PILATUS PC-12 AMM, WIRES WERE SECURED SO NOT TO CHAFF.  WITH DOORS CLOSED AND RAN AIR CONDITIONING SYSTEM AND TURNED ON ALL THE AVIONICS AND EQUIPMENT IN THE AIRCRAFT TO CHECK FOR ANY INDICATION OF ELECTRICAL BURNING SMELLS FOR AROUND TWENTY MINUTES, BUT NONE WERE NOTED.
